# SDR R61A201511290887

- Difficulty date: November 29, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 1706603001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR CLIP AT FRAME 86, STRINGER 27-28R IS CORRODED.  MAINTENANCE R & R SHEAR CLIP AT FRAME 86, STRINGER 27-28R IAW SRM 170 51-41-01, PN 170-6603-001, SHEAR CLIP.
